# SDR AU010057

- Difficulty date: January 19, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Key
- Part number: 17C21191
- Condition: Broken
- Location: Engine
- Part time: 337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 5 CYLINDER EXHAUST VALVE KEY BROKEN WITH DAMAGE TO TAPPET AND SOCKET. SUSPECT TAPPET DAMAGED AT MANUFACTURE CAUSING INCORRECT VALVE CLEARANCE.
